Diclofenac-induced musical pseudohallucinations due to reduced perfusion of the left thalamus in 99-Tc-Bicisate-SPECT
PDF

Keywords

Musical hallucinations
diclofenac
99-Tc-Bicisate-SPECT

How to Cite

1.
Klawe C. Diclofenac-induced musical pseudohallucinations due to reduced perfusion of the left thalamus in 99-Tc-Bicisate-SPECT. mir [Internet]. 31Dec.2016 [cited 1Dec.2021];101:230-2. Available from: https://interrev.com/mir/index.php/mir/article/view/83

Abstract

We describe the case of a patient with musical hallucinations after starting pain treatment with diclofenac. A 899 MBq 99m-Tc-Bicisate-SPECT performed on the day after onset of the symptoms showed a markedly reduced perfusion of the left thalamus, whereas the perfusion of the striatum remained unaltered. When diclofenac was stopped, thehallucinations also ceased. Two weeks later, the hypoperfusion of the left thalamus was hardly detectable anymore in a control SPECT with the
same technique.

PDF